# SDR 2020F00412

- Difficulty date: September 29, 2020
- Submitted: September 29, 2020
- Operation: General aviation
- Aircraft: N503QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0040
- Aircraft time: 3,912 hours, 2,605 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6912640153
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU STINGER SKIN DAMAGE (CORROSION).  ACCOMPLISHED TEXTRON AVIATION ENGINEERING LETTER DQ27131M1, DATED SEPTEMBER 24, 2020; 680A-0040 (N503QS) APU STINGER SKIN DAMAGE (CORROSION).
